# SDR DJFA2008078

- Difficulty date: October 24, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N454LX
- Make and model: Beech 400A
- Aircraft serial: RK327
- Aircraft time: 5,746 hours, 4,883 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 12838008117
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CREW REPORTED STRONG ELECTRICAL SMELL IN THE AIRCRAFT.  MAINTENANCE FOUND A DEFECTIVE ELECTROLUMINSCENT PANEL.  THE FAILED EL PANEL WAS REPLACED.
